# SDR ASAA2021102436391

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 23,131 hours, 7,357 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT BOTH FMC CDU'S WENT INTO MENU MODE FOLLOWED BY CAPTAINS AND FIRST OFFICERS INBOARD CDU'S BY BOTH SHOWING VTK AND MAP FLAGS. AFTER 30 SECONDS ALL FLAGS DISAPPEARED AND THE FMC'S BOTH SHOWED NORMAL. IT APPEARS THAT ALL SELF-CORRECTED BEFORE QRH COULD BE CONSULTED. GROUNDED - YES. PERFORMED FMCS BITE ON L/H AND R/H FMC'S PER B737-900 FIM 34-61 TASK 801 AND FOUND FMC L CLOCK DATE FAULT. PERFORMED FIM 34-61 TASK 829 WITH NO FAULTS. NO HISTORY PAST 30 DAYS.
